# SDR CA000830006

- Difficulty date: August 1, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,781 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Rt & Lt Wing
- Component: Bpsu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP LOCK OUT MESSAGE AT FLIGHT LEVEL OF 3,300 FEET.AIRCRAFT REMOVED FROM SERVICE DUE TO REPEATED DEFECT. REPLACED R/H AND L/H BRAKE POSITIONING SENSOR UNIT. REPLACED R/H OUTBOARD ACTUATOR. REPLACED THE FLAP CONTROL 5 POSITION LEVER. REPLACED THE FLAP ELECTRONIC UNIT.
